Skip to Main content Skip to Navigation
Journal articles

Rearrangements and sequential rank order dominance

Abstract : Distributive analysis typically involves comparisons of distributions where individuals differ in more than just one attribute. In the particular case where there are two attributes and where the distribution of one of these two attributes is fixed, one can appeal to sequential rank order dominance for comparing distributions. We show that sequential rank order domination of one distribution over another implies that the dominating distribution can be obtained from the dominated one by means of a finite sequence of favourable permutations, and conversely. We provide two examples where favourable permutations prove to have interesting implications from a normative point of view.
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01135291
Contributor : Karine Onfroy Connect in order to contact the contributor
Submitted on : Wednesday, March 25, 2015 - 10:27:35 AM
Last modification on : Monday, March 28, 2022 - 12:28:03 PM

Links full text

Identifiers

Collections

Citation

Patrick Moyes. Rearrangements and sequential rank order dominance. Journal of Mathematical Economics, Elsevier, 2013, 49 (4), pp.278-290. ⟨10.1016/j.jmateco.2013.02.005⟩. ⟨hal-01135291⟩

Share

Metrics

Record views

132